In this article, our aim is to establish a generalized version of Lions-type theorem for the p-Laplacian. As an application of this theorem, we consider the existence of ground state solution for the quasilinear elliptic equation with the critical growth.
Su, Yu and Feng, Zhaosheng. "Lions-type theorem of the p-Laplacian and applications" Advances in Nonlinear Analysis, vol. 10, no. 1, 2021, pp. 1178-1200. https://doi.org/10.1515/anona-2020-0167
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Advances in Nonlinear Analysis